Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A note on exact Lagrangian cobordisms with disconnected Legendrian ends
HTML articles powered by AMS MathViewer

by Baptiste Chantraine PDF
Proc. Amer. Math. Soc. 143 (2015), 1325-1331 Request permission


We provide in this note two relevant examples of Lagrangian cobordisms. The first one gives an example of two exact Lagrangian submanifolds which cannot be composed in an exact fashion. The second one is an example of an exact Lagrangian cobordism on which each primitive of Liouville form is not constant on the negative end and such that the positive end is a stabilisation whereas the negative end admits augmentations. These examples emphasise a point in the definition of exact Lagrangian cobordisms given by Ekholm, Honda and Kálmán. In order to provide such examples we construct Lagrangian immersions with single double points using an explicit model and interpret such Lagrangians as cobordisms from the Hopf link.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57R17, 53D42, 57M50
  • Retrieve articles in all journals with MSC (2010): 57R17, 53D42, 57M50
Additional Information
  • Baptiste Chantraine
  • Affiliation: Laboratoire de Mathématiques Jean Leray, 2 rue de la Houssinire, BP 92208, F-44322 Nantes Cedex 3, France
  • Email:
  • Received by editor(s): January 29, 2013
  • Received by editor(s) in revised form: July 2, 2013
  • Published electronically: October 17, 2014
  • Communicated by: Daniel Ruberman
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 1325-1331
  • MSC (2010): Primary 57R17; Secondary 53D42, 57M50
  • DOI:
  • MathSciNet review: 3293745